# SDR YENA2025122601268

- Difficulty date: December 25, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N784JB
- Make and model: Airbus A320-232
- Aircraft serial: 04578
- Aircraft time: 55,149 hours, 19,534 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 570 MCO- RIC, AIRCRAFT N784JB OPERATING FLIGHT 570 MCO-RIC REPORTED A CABIN ODOR EVENT. THE FLIGHT CREW REPORTED THAT ON DESCENT BELOW 10,000 FT TO ABOUT 5000 FT, THE COCKPIT RECEIVED FUMES. SMELL DISAPPEARED BUT THEN REAPPEARED ON TAXI IN TILL ENGINES SHUT OFF. THE AIRCRAFT WAS TAKEN OUT OF SERVICE IN RIC FOR TROUBLESHOOTING. THIS AIRCRAFT HAS PREVIOUS REPORTS RELATED TO THIS EVENT WITHIN THE LAST 30 DAYS.; AIRCRAFT N784JB OPERATING FLIGHT 570 MCO-RIC REPORTED A CABIN ODOR EVENT. THE FLIGHT CREW REPORTED THAT ON DESCENT BELOW 10,000 FT TO ABOUT 5000 FT, THE COCKPIT RECEIVED FUMES. SMELL DISAPPEARED BUT THEN REAPPEARED ON TAXI IN TILL ENGINES SHUT OFF. THE AIRCRAFT WAS TAKEN OUT OF SERVICE IN RIC FOR TROUBLESHOOTING. THIS AIRCRAFT HAS PREVIOUS REPORTS RELATED TO THIS EVENT WITHIN THE LAST 30 DAYS.
